# SDR DALA2020011300314

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 18,855 hours, 7,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3827 ENTRY DOOR 1L GIRT BAR SLIDE ATTACHMENT LINES UP CROOKED. CORRECTIVE ACTION: REMOVED DEBRIS (MINI BOTTLE CAP) FROM AFT OF GIRT BAR. OPS CHECK GOOD OF 1L DOOR ARMING (6393166).
